# SDR AALA201511069003

- Difficulty date: November 5, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 63,535 hours, 23,663 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Lack Of Lube
- Location: L2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT ACFT LT DOOR CAME UNARMED IN FLIGHT.  FLIGHT ATTENDANT COULD ARM BY HOLDING HANDLE DOWN, BUT WOULD NOT STAY ARMED.  CLEANED & LUBED THE L2 DOOR GIRT BAR FITTING & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 52-10-00.
